Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Exact Spectrum of Anomalous Dimensions of Planar N = 4 Supersymmetric Yang–Mills Theory: TBA and excited states

MPG-Autoren
/persons/resource/persons20720

Vieira,  Pedro
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)

0901.3753v3.pdf
(Preprint), 164KB

LMP91_265.pdf
(beliebiger Volltext), 430KB

Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Gromov, N., Kazakov, V., & Vieira, P. (2010). Exact Spectrum of Anomalous Dimensions of Planar N = 4 Supersymmetric Yang–Mills Theory: TBA and excited states. Letters in Mathematical Physics, 91(3), 265-287. doi:10.1007/s11005-010-0374-8.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-0013-616D-4
Zusammenfassung
We present a set of functional equations defining the anomalous dimensions of arbitrary local single trace operators in planar N=4 SYM theory. It takes the form of a Y-system based on the integrability of the dual superstring sigma-model on the AdS_5xS^5 background. This Y-system passes some very important tests: it incorporates the full asymptotic Bethe ansatz at large length of operator L, including the dressing factor, and it confirms all recently found wrapping corrections. The recently proposed AdS_4/CFT_3 duality is also treated in a similar fashion.